Numerical model for the study of hydrodynamics on bays and estuaries

Tabuenca Perchin, Pedro; Cardona, Juan y Samartín, Avelino (1992). Numerical model for the study of hydrodynamics on bays and estuaries. "Applied Mathematical Modelling", v. 16 (n. 2); pp. 78-85. ISSN 0307-904X. https://doi.org/10.1016/0307-904X(92)90084-G.

Descripción

Título: Numerical model for the study of hydrodynamics on bays and estuaries
Autor/es:
  • Tabuenca Perchin, Pedro
  • Cardona, Juan
  • Samartín, Avelino
Tipo de Documento: Artículo
Título de Revista/Publicación: Applied Mathematical Modelling
Fecha: Febrero 1992
Volumen: 16
Materias:
Palabras Clave Informales: Finite elements, hydrodynamics, shallow water equations
Escuela: E.T.S.I. Caminos, Canales y Puertos (UPM)
Departamento: Mecánica de Medios Continuos y Teoría de Estructuras
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (1MB) | Vista Previa

Resumen

A nonlinear implicit finite element model for the solution of two-dimensional (2-D) shallow water equations, based on a Galerkin formulation of the 2-D estuaries hydrodynamic equations, has been developed. Spatial discretization has been achieved by the use of isoparametric, Lagrangian elements. To obtain the different element matrices, Simpson numerical integration has been applied. For time integration of the model, several schemes in finite differences have been used: the Cranck-Nicholson iterative method supplies a superior accuracy and allows us to work with the greatest time step Δt; however, central differences time integration produces a greater velocity of calculation. The model has been tested with different examples to check its accuracy and advantages in relation to computation and handling of matrices. Finally, an application to the Bay of Santander is also presented.

Más información

ID de Registro: 32910
Identificador DC: http://oa.upm.es/32910/
Identificador OAI: oai:oa.upm.es:32910
Identificador DOI: 10.1016/0307-904X(92)90084-G
URL Oficial: http://www.sciencedirect.com/science/article/pii/0307904X9290084G
Depositado por: Biblioteca ETSI Caminos
Depositado el: 28 Nov 2014 07:26
Ultima Modificación: 24 Abr 2015 14:40
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM